RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2012, Volume 278, Pages 49–58 (Mi tm3396)  

This article is cited in 3 scientific papers (total in 3 papers)

Criterion for the appearance of singular nodes under interpolation by simple partial fractions

V. I. Danchenko, E. N. Kondakova

Chair of Functional Analysis and Its Applications, Vladimir State University, Vladimir, Russia

Abstract: Under simple interpolation by simple partial fractions, the poles of the interpolation fraction may arise at some nodes irrespective of the values of the interpolated function at these nodes. Such nodes are said to be singular. In the presence of singular nodes, the interpolation problem is unsolvable. We establish two criteria for the appearance of singular nodes under an extension of interpolation tables and obtain an algebraic equation for calculating such nodes.

Full text: PDF file (183 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2012, 278, 41–50

Bibliographic databases:

UDC: 517.538.52+517.538.7
Received in February 2012

Citation: V. I. Danchenko, E. N. Kondakova, “Criterion for the appearance of singular nodes under interpolation by simple partial fractions”, Differential equations and dynamical systems, Collected papers, Tr. Mat. Inst. Steklova, 278, MAIK Nauka/Interperiodica, Moscow, 2012, 49–58; Proc. Steklov Inst. Math., 278 (2012), 41–50

Citation in format AMSBIB
\Bibitem{DanKon12}
\by V.~I.~Danchenko, E.~N.~Kondakova
\paper Criterion for the appearance of singular nodes under interpolation by simple partial fractions
\inbook Differential equations and dynamical systems
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2012
\vol 278
\pages 49--58
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3396}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3058782}
\elib{http://elibrary.ru/item.asp?id=17928410}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2012
\vol 278
\pages 41--50
\crossref{https://doi.org/10.1134/S0081543812060053}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000309861500005}
\elib{http://elibrary.ru/item.asp?id=20495234}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867394901}


Linking options:
  • http://mi.mathnet.ru/eng/tm3396
  • http://mi.mathnet.ru/eng/tm/v278/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Komarov, “A criterion for the solvability of the multiple interpolation problem by simple partial fractions”, Siberian Math. J., 55:4 (2014), 611–621  mathnet  crossref  mathscinet  isi
    2. M. A. Komarov, “Best Approximation Rate of Constants by Simple Partial Fractions and Chebyshev Alternance”, Math. Notes, 97:5 (2015), 725–737  mathnet  crossref  crossref  mathscinet  isi  elib
    3. V. I. Danchenko, M. A. Komarov, P. V. Chunaev, “Ekstremalnye i approksimativnye svoistva naiprosteishikh drobei”, Izv. vuzov. Matem., 2018, no. 12, 9–49  mathnet
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:209
    Full text:32
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020